U.S. doctors online nowAsk doctors free
WI
A 65-year-old female asked:

I had faslodex shots 5 days ago. can it cause cloudy urine?

1 doctor answer1 doctor weighed in
Dr. Arthur Grinstead
Family Medicine 3 years experience
Unlikely : It is unlikely that this medication caused that. I recommend you go to your primary care for urinalysis and treatment if necessary

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 45-year-old member asked:
2 doctor answers2 doctors weighed in
A 42-year-old member asked:
1 doctor answer2 doctors weighed in
A 37-year-old member asked:
1 doctor answer2 doctors weighed in
A 36-year-old male asked:
1 doctor answer1 doctor weighed in
A 46-year-old member asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 23, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.